ptenes

Publicações de Docentes

Publicações 1999

 

  1. BERGAMASCO, A. P. . Remarks About Global Analytic Hypoellipticity. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, USA, v. 351, p. 4113-4126, (1999).
  2. BERGAMASCO, A. P. ; PETRONILHO, G. . Closedness Of The Range For Vector Fields On The Torus. JOURNAL OF DIFFERENTIAL EQUATIONS, USA, v. 154, p. 132-139, (1999).
  3. BERGAMASCO, A. P. ; PETRONILHO, G. . Global Solvability Of A Class Of Involutive Systems. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, USA, v. 233, n. 1, p. 314-327, (1999).
  4. doNASCIMENTO, A. S. . On the Role of Diffusivity in Some Stable Equilibria of a Reaction-Diffusion Equation. Journal Of Differential Equations, v. 155, p. 231-244, (1999).
  5. de OLIVEIRA, C. R. . (In)Stability In Classical Mechanics. REVISTA BRASILEIRA DE ENSINO DE FISICA, SAO PAULO, v. 21, n. 1, p. 22-32, (1999).
  6. de OLIVEIRA, C. R. ; PELLEGRINO, G. Q. . A Remark On Propragation In Almost Periodic Potentials. Physics Letters A, HOLANDA, v. 259, n. 5, p. 399-402, (1999).
  7. de OLIVEIRA, C. R. ; PELLEGRINO, G. Q. . Quantum Return Probability For Substitution Potentials. JOURNAL OF PHYSICS A: MATH. GEN., INGLATERRA, v. 32, p. L285-L292, (1999).
  8. LOPEZ-CASTILLO, A. ; de OLIVEIRA, C. R. . Classical Stability Of The Hydrogen Atom In Intense Driven Radial Electric Field. JOURNAL OF PHYSICS B: ATOM. MOLEC., INGLATERRA, v. 32, n. 12, p. 2951-2961, (1999).
  9. de OLIVEIRA, C. R. ; GONCALVES, P. S. . Correlation Dimension And Spectrum For The Almost Periodic Bouncing Ball. PHYSICA A, HOLANDA, v. 265, p. 473-485, (1999).
  10. HIMONAS, A. A. ; PETRONILHO, G. . On global hypoellipticity of degenerate elliptic operators. Mathematische Zeitschrift, v. 230, p. 241-257, (1999).
  11. HOUNIE, J. ; LOPES, H. J. ; LOPES, M. C. . A priori temporal regularity for the stream function of 2D ncompressible, inviscid flow. Journal of Nonlinear Analysis, v. 35, p. 871-874, (1999).
  12. HOUNIE, J. ; ÁLVAREZ, J. . An oscillatory singular integral operator with polynomial phase. Studia Mathematica, v. 33, p. 1-18, (1999).
  13. HOUNIE, J. ; LEITE, M. L. S. . Uniqueness and nonexistence theorems for hypersurfaces with H_r=0. Annals of Global Analysis and Geometry, v. 17, p. 397-407, (1999).
  14. HOUNIE, J. ; LEITE, M. L. S. . Two-ended hypersurfaces with zero scalar curvature. Indiana University Mathematics Journal, v. 47, p. 867-882, (1999).
  15. HOUNIE, J. ; CORDARO, P. . Local solvability for top degree forms in a class of systems of vector fields. American Journal of Mathematics, v. 121, p. 487-495, (1999).
  16. HOUNIE, J. ; LOPES, H. J. ; LOPES, M. C. . Bounds on the dispersion of vorticity in 2D incompressible, inviscid flows with a priori unbounded velocity. SIAM Journal on Mathematical Analysis, v. 31, p. 134-153, (1999).
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905